MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MONOGRAM TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH MONOGRAM TORQUE WRENCH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6633-9-986
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received will be provided in a supplemental report.Not returned.
 
Event or Problem Description
Head of the first hexagonal key was broken during constructing prosthesis.Arch of the second key was broken during the same procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding fracture involving a monogram torque wrench was reported.The event was confirmed by device images.Conclusions: the reported fracture was confirmed however, the root cause could not be determined as the device was not returned for evaluation.If the device becomes available, this record will be reopened.

Brand Name
MONOGRAM TORQUE WRENCH
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7588468
Report Number0002249697-2018-01768
Device Sequence Number19388622
Product Code LXH
UDI-Device Identifier07613327258493
UDI-Public07613327258493
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6633-9-986
Device Lot NumberS11H03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;